# SDR REXA2020030400319

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 30,830 hours, 28,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 601R52219117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DIVERTER PANEL CLIP LBL 27 JUST FWD OF F.S. 333.00 IS CORRODED
LOCATED, DRILLED & INSTALLED NEW SERVICEABLE LIGHTNING DIVERTER  PANEL CLIP PN# 601R52219-117 AT LBL 27 F.S. 333.00 IAW CRJ 200 SRM 51-42-13.
